# SDR TIMA20221003011

- Difficulty date: September 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 100BEECH
- Aircraft serial: UE184
- Aircraft time: 41,945 hours, 51,617 cycles
- Engine: Pwa 2SD13G
- Engine time: 36,654 hours, 44,178 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part number: PT6A67D
- Part serial: PCE114443
- Condition: Low Torque
- Location: Zone 500
- Part time: 36,654 hours, 44,178 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NORMAL START, NORMAL RUNNUP. ADVANCED POWER ON RWY 28R AND MANIPULATED POWER LEVERS TO MATCH TORQUES. ROTATED AT VR AND NOTICED AN ABNORMAL SPLIT IN THE POSITION OF THE POWER LEVERS. SCANNED THE ENGINE INSTRUMENTS FOR ANY ABNORMALITIES AND FOUND THE LEFT ENGINE ITT TO BE SLIGHTLY HIGHER THAN THE RIGHT ENGINE, THE TORQUE ON THE LEFT ENGINE WAS LOWER THAN THE RIGHT ENGINE AND THE TURBINE RPM WAS SIGNIFICANTLY HIGHER THAN THE RIGHT ENGINE. CONTINUED CLIMB TO PATTERN ALTITUDE AND UTILIZING BOTH ENGINES. INFORMED TOWER OF INTENT TO RETURN TO THE FIELD FOR ENGINE ABNORMALITY. IN THE DOWNWIND AND AT OR ABOVE PATTERN ALTITUDE, AGAIN CONFIRMED THE ABNORMAL ENGINE CONDITIONS AND REDUCED THE POWER ON THE LEFT ENGINE IN LEVEL FLIGHT. EXECUTED ENGINE SHUTDOWN IN FLIGHT TO PREVENT FURTHER DAMAGE TO LEFT ENGINE AND COMPLETED THE REMAINDER OF THE NON-MEMORY ITEMS IN THE CHECKLIST. COMPLETED AN UNEVENTFUL LANDING WITH THE LEFT ENGINE SECURED AND FEATHERED. MADE A LEFT TURN OFF ON TAXIWAY ECHO AND SHUT THE AIRCRAFT DOWN AFTER THE HOLD SHORT LINE.SHUT DOWN THE AIRCRAFT AND EDWARDS JET CENTER TOWED THE AIRCRAFT BACK TO THE UPS RAMP TO OFF-LOAD CARGO ONBOARD.
